How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17773
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I was just out of Hostpital with excellent health, my

Customer Question

I was just out of Hostpital with excellent health, my problem now is I can't keep mysugur to stay up .diapite Glucose tablets and orange juice Ect, and I have Diaria, I toke 50 gm of Tramadol I am in good health l am 82 yrs,
Submitted: 10 months ago.
Category: Health
Expert:  Dr. Saha replied 10 months ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

As you are having diarrhea, there can loss of fluid, malabsorption.

This can cause dizzy feeling.

As you can not keep up the level with oral glucose, drink, you will likely need IV.

I would suggest to go back to hospital.

I hope this information helps.

If there’s anything else I can do, please let me know.

If you are satisfied, please rate my answer as good or excellent.

Regards.

Customer: replied 10 months ago.
I got my answer ,as you were too slow to answer,no am not satisfied, any one could have told me to go back to the Hospital .
Expert:  Dr. Saha replied 10 months ago.

Sorry,I took 6 minutes to answer you.

Anyway, if you have further query, you can ask.

Customer: replied 10 months ago.
T Don't think you should charge me for thta answer any one could have said that'. I got the answer that same morning from my Doc. Said to stop some insulin insulin now I am fine!
Expert:  Dr. Saha replied 10 months ago.

Your money is lying in your account with just answer.

You need not to worry.

You can contact customer service for refund.